Research Fellow in Applied Mathematics at the University of Auckland

Address: Department of Mathematics
The University of Auckland
Private Bag 92019
Auckland 1142
New Zealand
Email: stefanie.hittmeyer (at)
Office: Building 303, Office 222
Phone: ext. 82025 (within university) or +64(0)99232025 (direct dial)

Research Interests

  • Nonuniformly hyperbolic dynamical systems: wild chaos, heterodimensional cycles, blenders
  • Lorenz-like systems and their global invariant manifolds
  • Bifurcations of noninvertible maps
  • Generalised Julia and Mandelbrot sets in nonanalytic maps
  • Publications

    S. Hittmeyer, B. Krauskopf, H.M. Osinga and K. Shinohara, The geometry of blenders in a three-dimensional Hénon-like family, Preprint, 2017

    S. Hittmeyer, B. Krauskopf and H.M. Osinga, From wild Lorenz-like to wild Rovella-like dynamics, Dynamical Systems, 30(4): 525-542, 2015

    S. Hittmeyer, B. Krauskopf and H.M. Osinga, Interactions of the Julia set with critical and (un)stable sets in an angle-doubling map on C\{0}, International Journal of Bifurcation and Chaos, 25(4): 1530013, 2015

    H.M. Osinga, B. Krauskopf and S. Hittmeyer, Chaos and wild chaos in Lorenz-type systems, in Z. Al-Sharawi, J.M. Cushing and S. Elaydi (Eds.), Theory and Applications of Difference Equations and Discrete Dynamical Systems, ICDEA 2013, Springer Proceedings in Mathematics and Statistics 102, Springer-Verlag (2014), pp. 75–98.

    S. Hittmeyer, B. Krauskopf and H.M. Osinga, Interactions of generalised Julia sets near the complex quadratic family, Proceedings of the International Congress of Women Mathematicians, 2014

    S. Hittmeyer, Bifurcations of invariant sets in a model of wild chaos, Doctoral Thesis, The University of Auckland, 2014

    S. Hittmeyer, B. Krauskopf and H.M. Osinga, Interacting global invariant sets in a planar map model of wild chaos, SIAM Journal on Applied Dynamical Systems, 12(3): 1280–1329, 2013

    S. Hittmeyer, Continuation of Periodic Orbits in Conservative and Hamiltonian Systems, Diplom thesis, Bielefeld University, 2009

    S. Hittmeyer, The ISOMAP Algorithm for Non-linear Dimensionality Reduction, in M. Bolten (Ed.), Proceedings of the JSC Guest Student Programme on Scientific Computing 2007, Jülich Supercomputing Centre (2007), pp. 51-61